MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; HIP CEMENTLESS STEM
Model Number 01.18.442
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
About two weeks after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 08/11/2024.Lot: 2200421: (b)(4) items manufactured and released on 13-06-2022.Expiration date: 2027-05-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised.Batch review performed on 08/11/2024 on ball heads: mectacer 01.29.208 mectacer head biolox delta dia.36 12/14-s (k112115) lot.2416428, lot: 2416428: (b)(4) items manufactured and released on 19-06-2024.Expiration date: 2029-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 08/11/2024 on cup: mpact 01.32.156dh acetabular shell ø56 two-holes (k132879) lot: 2344575, lot: 2344575: (b)(4) items manufactured and released on 03-06-2024.Expiration date: 2029-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 08/11/2024 on liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot: 2346405, lot: 2346405: (b)(4) items manufactured and released on 15-01-2024.Expiration date: 2027-12-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
AMISTEM-P COLLARED
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20758450
Report Number3005180920-2024-00983
Device Sequence Number15778536
Product Code LPH
UDI-Device Identifier07630040720311
UDI-Public07630040720311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.442
Device Lot Number2200421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown